# SDR SWAA2013120423022

- Difficulty date: November 28, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 51,679 hours, 30,336 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 60704
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE FLAP IN TRANSIT LIGHT & NO FLAP MOVEMENT WHEN FLAPS SELECTED TO FLAPS 5.  R & R LT FLAP POSITION TRANSMITTER IAW TC.
